• not more side effect

    Asked by denise59 on Tuesday, March 25, 2014

    not more side effect

    I need help to my bp meds that do not cause dizziness

    2 Answers from the Community

    • GregP_WN's Avatar
      GregP_WN

      have you talked to your Doctors about your current medications to let them know you are having dizzy spells? That's the first thing you will need to do, then maybe they can change them is needed. I wish you the best.

      about 5 years ago
    • lilymadeline's Avatar
      lilymadeline

      Hi Denise,
      Greg is absolutely right you need to talk to your doctors. I would talk to your oncologist of course but also your GP. The dizziness is probably caused by one of your medications but there could be something else going on, maybe you are dehydrated? Who knows but I am sure that they can help you.
      Good luck to you!

      about 5 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more drug-induced angioedema questions.  Also, don't forget to check out our Drug-induced Angioedema page.